Robust and unbiased estimation of the coefficient of tail dependence

Yuri Goegebeur, Armelle Guillou, Christophe Dutang

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalInsurance: Mathematics and Economics
Volume57
Pages (from-to)46-57
ISSN0167-6687
Publication statusPublished - 2014

Cite this

@article{5623b88942a14ee4a4307d3ce5e27a23,
title = "Robust and unbiased estimation of the coefficient of tail dependence",
author = "Yuri Goegebeur and Armelle Guillou and Christophe Dutang",
year = "2014",
language = "English",
volume = "57",
pages = "46--57",
journal = "Insurance: Mathematics and Economics",
issn = "0167-6687",
publisher = "Elsevier",

}

Robust and unbiased estimation of the coefficient of tail dependence. / Goegebeur, Yuri; Guillou, Armelle; Dutang, Christophe.

In: Insurance: Mathematics and Economics, Vol. 57, 2014, p. 46-57.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Robust and unbiased estimation of the coefficient of tail dependence

AU - Goegebeur, Yuri

AU - Guillou, Armelle

AU - Dutang, Christophe

PY - 2014

Y1 - 2014

M3 - Journal article

VL - 57

SP - 46

EP - 57

JO - Insurance: Mathematics and Economics

JF - Insurance: Mathematics and Economics

SN - 0167-6687

ER -